# SDR CA101214006

- Difficulty date: December 10, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 34360510
- Condition: Fod
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) OPERATOR REPORTED A "HOT SPOT THAT OVERHEATED" IN THE RT SIDEWALL OF THE BAGGAGE BAY. THEY REPORTED FINDING "MELTED PLASTIC BAG MATERIAL" IMBEDDED IN THE SIDEWALL COVER MATERIAL. THEY SUSPECT THAT SOMETHING WAS LEANING UP AGAINST THE BAGGAGE WALL AND MAY HAVE BEEN A FACTOR. NO SMOKE, FUMES, OR ODORS WERE REPORTED. THE OPERATOR SUSPECTS THAT IT IS SIMILAR TO THE ISSUE WITH THE LH HEATER MAT OUTLINED IN BOMBARDIER ADVISORY AW300-25-0100.
